# SDR PNSA980104

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Engine: Garrtt TPE33111U
- System (JASC): 7412 · Exciter
- Part: Exciter Box
- Part number: 30703782
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE WOULD NOT START, REPLACED IGNITION EXCITER BOX.  OPS CHECK OK.
